Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Does the Next Choice pill with levonorgestrel do anything to prevent implantation or affect the uterine wall?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5921 Questions
Question
Hello Doctor -

I was the person who asked about the Next Choice One Dose after condom slippage. Thank you for you answer - it helps a lot. I meant to ask a follow up however, but I closed the question. Does the Next Choice pill with levonorgestrel do anything to prevent implantation or affect the uterine wall?

Thanks
Posted Sat, 13 Jul 2013 in Birth Control
 
 
Answered by Dr. Aarti Abraham 5 hours later
Hi again,
Thanks for writing back.
Its nice hearing from you again, and thanks for the appreciation.
Levonorgestrel emergency contraceptive pills do NOT affect implantation or affect the uterine wall.
Please go through the following link , it would answer a great deal of your questions related to emergency contraception, and in language that is not too technical.
http://www.who.int/mediacentre/factsheets/fs244/en/
If you still have queries please come back.

All the best.
Feel free to discuss further.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor